I started taking a couple different diphenhydramines and they just left me drowsy, and nauseous after i woke up. So i stopped taking them. Even after a few sleep cycles i still felt drowsy after sleeping without taking anything. I had been taking prescription pills for sleep [seroquel] but they just me nauseous till the drug wore off. Initially i was taking clonapin [sic] for sleep,but the doctor changed it for a reason. the unisom & other sleep aid i was taking also caused me to feel me depressed.
Why does Unisom and other similar sleep aids cause lingering drowsiness after?
Question posted by Grimmgoose on 13 April 2013
Last updated on 13 April 2013 by bestpup
What time are you taking these medications? Sleeping aids take a minimum of 8 to 10 hours to get out of your system. It's also a good idea the next morning to have a good breakfast with a lot of protein.The protein will give you the energy you need to get your day started. Before you know it the drowsiness will subside and you'll be able to start your day. Also, protein is brain food, I know I think much better when I have protein before I go to work. It's much easier to think throughout the day. I too was going to suggest melatonin in place of all the other medications, just another thing to think about? I hope you're feeling better and more importantly sleeping better..
Diphenhydramine does the same thing to me. I feel like a zombie for a full day after taking one. Have you tried melatonin or one of the combos containing it and some herbs.?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.